# SDR DBCA20220105001

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N279AH
- Make and model: Pilats PC24
- Aircraft serial: 219
- Aircraft time: 251 hours, 272 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

1)	IN FLIGHT CREW NOTED 200 LB IMBALANCE, OBSERVED FUEL LEAKING FROM LH WINGTIP AREA  2)CREW DIVERTED TO BHM  3)LANDING WAS UNEVENTFUL                  4)	STERLING MTN WITH PILATUS TECH SUPPORT DETERMINED THE ISSUE WAS CAUSED BY EXCESSIVE PRESSURE DURING FUELING CAUSING FUEL TO BE FORCED INTO THE CLIMB VENT LINE.  ONCE AIRBORNE DIFFERENTIAL PRESSURE CAUSED THIS FUEL TO BE SIPHONED OUT UNTIL FUEL LEVEL DROPPED BELOW LEVEL OF VENT OUTLET DURING DESCENT. 5)LEAK CHECK OF SYSTEM REVEALED NO CURRENT LEAKS 6)AIRCRAFT RELEASED TO CLT
